Is this normal?
- 05-04-2004, 11:50 AM
Is this normal?
I started my first cycle of Tren on May 1st. Injecting 86mg ED. I haven't experienced any sides but I first started getting a really good pump yesterday.
The thing that I have a question about is that I have gained 10lbs in this 5 day period already. Is that normal? I haven't seen any side effects or anything. BP is normal. I have a little bloat going on but nothing other than that. I have also been taking in more calories than usual. For some reason I have been hungry 24/7 these past few days.
Thanks for any insight.
- 05-04-2004, 01:31 PM
I asume its not just fina right? prob some test too. If that is the case then you just gaining some water. not a problem. run ldex at .25mg ed with10mg of nolvadex would help you get rid of it if you wanted to.
- 05-04-2004, 02:22 PM
That is a high dosage if this is your first time using tren.
05-04-2004, 03:06 PM
I'm sure that it's mostly water. Because now that I look at myself, there is a lot of bloat.
05-04-2004, 04:11 PM
Are you running any tren alone?
05-04-2004, 04:21 PM
Bloat from tren???
05-04-2004, 05:16 PM
05-04-2004, 05:26 PM
4AD is definitely good for lots of bloat.
05-04-2004, 05:28 PM
4ad will give ya bloat..just curious what injection sites you using for your ed injections...
05-04-2004, 05:48 PM
Injection sites are rotated as follows....
.....then i start all over again.
Similar Forum Threads
- By speedpastu in forum SupplementsReplies: 4Last Post: 06-30-2007, 01:31 PM
- By rkretz in forum AnabolicsReplies: 4Last Post: 05-09-2007, 03:45 AM
- By mschulke in forum Nutrition / HealthReplies: 16Last Post: 06-01-2006, 01:09 PM
- By predator124 in forum AnabolicsReplies: 3Last Post: 03-11-2005, 12:47 AM
- By FullyBuilt in forum IGF-1/GHReplies: 16Last Post: 01-13-2005, 02:06 PM